University of Sussex
Browse

File(s) not publicly available

A second order minimality condition for the Mumford-Shah functional

journal contribution
posted on 2023-06-08, 14:55 authored by Filippo Cagnetti, M G Mora, M Morini
No description supplied

History

Publication status

  • Published

Journal

Calculus of Variations and Partial Differential Equations

ISSN

0944-2669

Publisher

Springer Verlag

Issue

1

Volume

33

Page range

37-74

Department affiliated with

  • Mathematics Publications

Full text available

  • No

Peer reviewed?

  • Yes

Legacy Posted Date

2013-05-15

Usage metrics

    University of Sussex (Publications)

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC